Pennsylvania, 2020Hail and Damaging Winds in Pennsylvania, June 3, 2020
June 3, 2020 · NWS CTP · 50 events in 17 counties and zones
Three separate severe weather events affected central Pennsylvania on June 3, 2020. The first event occurred during the pre-dawn hours, as strong thunderstorms pushed southward out of the Buffalo, NY area into the northwest mountains and produced wind damage before dissipating.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $138,000
- Crop damage
- None recorded
- Events
- 50
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Three separate severe weather events affected central Pennsylvania on June 3, 2020. The first event occurred during the pre-dawn hours, as strong thunderstorms pushed southward out of the Buffalo, NY area into the northwest mountains and produced wind damage before dissipating. The second event comprised of an MCS that dropped quickly southeastward across the area during the late morning hours and produced occasional wind damage along it's path. The third event saw scattered thunderstorms, including one long-lived supercell, develop during the afternoon hours and drift southeastward through the evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jun 2, 11:00 PM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 2, 11:00 PM EST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service State College PA
1200 AM EDT Wed Jun 3 2020
.SYNOPSIS...
It will be mild and increasingly humid overnight, with rounds
of showers and potentially strong thunderstorms expected
overnight into Wednesday. It will remain unsettled Thursday into
Friday, and possibly right into the weekend.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Short-range models bring the first of potentially three rounds
of convection across the northeastern portion of the area
overnight. Showers and storms are developing over southern
Ontario and Lake Huron, and these are projected to drop
southeastward across NE PA during the pre-dawn hours overnight.
It will be a relatively mild and increasingly humid night, with
lows generally holding in the upper 50s and 60s.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
A convective complex that is currently raging over the Upper
Midwest is expected to dive to the E/SE overnight, with the
remnants of it crossing northern PA Wednesday morning.
A cold front will drop southeastward into the area by
afternoon, with a third round of convection expected to develop
across southern PA along and ahead of this front. It will be
interesting to see how the outflow from the earlier convective
complex impacts aftn storm development.
Wednesday will be warm and humid, and highs could reach the mid
to upper 80s southeast of the mountains before any convection
reaches there later in the day.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
After crossing through the CWA Wed night, the cold front will
stall near the PA-MD border on Thu, keeping a chance of rain
showers and maybe a few PM tstms through Fri. Generally a
quarter to half an inch of rain is expected across the southern
counties Thu-Fri, with locally higher amounts in storms. Lesser
amounts north.
The stationary front is progged to move offshore Fri night, with
slightly drier air moving in for Sat. Another cold front and
shortwave trough may touch off isolated showers/storms Sat, but
drier air will be a limiting factor. Cooler, drier air will move
in behind this front for Sun-Mon. We will see a warming trend
into the middle of next week as the remnants of TS Cristobal
moving up the MS valley help build an upper ridge over the
eastern US.
&&
.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
Conditions tonight will likely remain VFR outside of SHRA/TSRA
activity. A cluster of strong storms in western NY may hold
together and move into northern and eastern parts of central PA
between 05z and 10z Wed. For now, kept TSRA out of the TAF, but
will continue to monitor.
More in the way of active weather expected Wed. What is left of
the large MCS currently over Wisconsin will track through the
region during the morning hours Wed. Additional storms may
develop behind this activity later Wed afternoon and early
evening. Westerly winds will gust 20-25 kts during the day Wed,
with higher gusts in storms.
Outlook...
Thu...Showers/t-storms likely especially srn 1/2.
Fri-Sat...Chance of showers/t-storms.
Sun...Dry weather with VFR conditions to return to the area.
&&
.CLIMATE...
May 2020: Harrisburg recorded the coldest May temperature on
record /with records dating back to 1888/ with a low of 30
degrees on 5/10. A trace of snow also tied the record for
snowiest May.
Spring 2020 (March+April+May): A very warm March, chilly April,
and roller coaster May (historic chill followed by summer-like
warmth) resulted in a meteorological spring that was pretty
close to/slightly above average in central PA. Precipitation
was also near to slightly above average with the largest
seasonal departure at Williamsport (+2.87").
Monthly and seasonal climate summaries are available on our
website at weather.gov/climate/index.php?wfo=ctp
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
None.
&&
SYNOPSIS...Martin/Evanego
NEAR TERM...Evanego
SHORT TERM...Evanego
LONG TERM...Gartner/Colbert
AVIATION...Martin/Colbert
CLIMATE...Steinbugl
Hazardous weather outlook, Jun 2, 5:47 PM EST, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
647 PM EDT Tue Jun 2 2020
PAZ004>006-011-012-037-041-042-046-053-032300-
Warren-McKean-Potter-Cameron-Northern Clinton-Tioga-
Northern Lycoming-Sullivan-Southern Lycoming-Columbia-
647 PM EDT Tue Jun 2 2020
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Tonight.
Scattered severe thunderstorms with damaging winds 60 mph or greater
and hail exceeding 1 inch in diameter are possible overnight.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Scattered severe thunderstorms with damaging winds 60 mph or greater
and hail exceeding 1 inch in diameter are possible on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ010-017>019-026>028-045-049>052-056>059-032300-
Elk-Clearfield-Northern Centre-Southern Centre-Huntingdon-Mifflin-
Juniata-Southern Clinton-Union-Snyder-Montour-Northumberland-Perry-
Dauphin-Schuylkill-Lebanon-
647 PM EDT Tue Jun 2 2020
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Scattered severe thunderstorms with damaging winds 60 mph or greater
and hail exceeding 1 inch in diameter are possible on Wednesday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ036-063>066-032300-
Franklin-Cumberland-Adams-York-Lancaster-
647 PM EDT Tue Jun 2 2020
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Scattered severe thunderstorms with damaging winds 60 mph or greater
and hail exceeding 1 inch in diameter are possible on Wednesday.
Locally heavy rainfall and isolated flash flooding are also possible
Thursday into Thursday night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ033>035-032300-
Somerset-Bedford-Fulton-
647 PM EDT Tue Jun 2 2020
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Scattered severe thunderstorms with damaging winds 60 mph or greater
and hail exceeding 1 inch in diameter are possible on Wednesday.
Locally heavy rainfall and isolated flash flooding are also possible
late Wednesday into Wednesday night, and again Thursday into Thursday
night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ024-025-032300-
Cambria-Blair-
647 PM EDT Tue Jun 2 2020
This Hazardous Weather Outlook is for central Pennsylvania.
.DAY ONE...Tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Scattered severe thunderstorms with damaging winds 60 mph or greater
and hail exceeding 1 inch in diameter are possible on Wednesday.
Locally heavy rainfall and isolated flash flooding are also possible
late Wednesday into Wednesday night.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Thunderstorm Wind, Potter
- When
- June 3, 12:20 AM EST
- Where
- Potter County, 2.16 mi WNW of North Fork
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 41.986, -77.671
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto Whites Corner Road in Harrison Township.
Thunderstorm Wind, McKean
- When
- June 3, 12:35 AM EST
- Where
- McKean County, 0.96 mi NNE of East Smethport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- COOP Observer
- Coordinates
- 41.812, -78.420
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires east of Smethport.
Thunderstorm Wind, McKean
- When
- June 3, 12:37 AM EST
- Where
- McKean County, 0.68 mi WNW of East Smethport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- County Official
- Coordinates
- 41.805, -78.442
A severe thunderstorm producing winds estimated near 60 mph knocked down numerous trees and wires in the vicinity of Smethport school buildings.
Thunderstorm Wind, McKean
- When
- June 3, 12:37 AM EST
- Where
- McKean County, 2.79 mi ENE of East Smethport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- County Official
- Coordinates
- 41.822, -78.385
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires along Baker Road east of Smethport.
Thunderstorm Wind, Clearfield
- When
- June 3, 8:58 AM EST
- Where
- Clearfield County, 1.2 mi SSE of Clearfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 41.015, -78.438
A severe thunderstorm producing winds estimated near 60 mph knocked down a large tree onto wires in Clearfield.
Thunderstorm Wind, Clearfield
- When
- June 3, 9:00 AM EST
- Where
- Clearfield County, 1.25 mi SSW of Ansonville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.833, -78.590
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto wires northwest of Irvona.
Thunderstorm Wind, Centre
- When
- June 3, 9:17 AM EST
- Where
- Centre County, 1.49 mi N of Marengo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 40.751, -78.034
A severe thunderstorm producing winds estimated near 60 mph knocked down trees along Marengo Road in Halfmoon Township.
Thunderstorm Wind, Blair
- When
- June 3, 9:18 AM EST
- Where
- Blair County, 1.45 mi SW of Tyrone
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 40.665, -78.250
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and a telephone pole on Short Street in Tyrone.
Thunderstorm Wind, Centre
- When
- June 3, 9:20 AM EST
- Where
- Centre County, 0.85 mi NW of State College
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 40.788, -77.863
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree across the 600 block of West Nittany Avenue in State College.
Thunderstorm Wind, Centre
- When
- June 3, 9:20 AM EST
- Where
- Centre County, 2.43 mi E of Bellefonte
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 40.920, -77.723
A severe thunderstorm producing winds estimated near 60 mph knocked down a couple of trees across roadways between Bellefonte and Zion.
Thunderstorm Wind, Centre
- When
- June 3, 9:22 AM EST
- Where
- Centre County, 3.13 mi SE of Gatesburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 40.721, -77.954
A severe thunderstorm producing winds estimated near 60 mph knocked down a few trees on the southeast side of Whitehall Road just west of Fairbrook.
Thunderstorm Wind, Mifflin
- When
- June 3, 9:38 AM EST
- Where
- Mifflin County, 0.39 mi WSW of Yeagertown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 40.627, -77.586
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires along Ferguson Valley Road north of Lewistown.
Thunderstorm Wind, Juniata
- When
- June 3, 9:47 AM EST
- Where
- Juniata County, 1.22 mi SSW of Denholm
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.585, -77.433
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires on Muddy Run Road near Green Acres Lane northwest of Mifflin.
Thunderstorm Wind, Juniata
- When
- June 3, 9:51 AM EST
- Where
- Juniata County, 1.11 mi SW of Oakland Mills
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.610, -77.337
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires on Jericho Road to the west of Oakland Mills.
Thunderstorm Wind, Northumberland
- When
- June 3, 9:58 AM EST
- Where
- Northumberland County, 0.87 mi NW of Gowen City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.760, -76.540
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires southeast of Shamokin.
Thunderstorm Wind, Dauphin
- When
- June 3, 10:20 AM EST
- Where
- Dauphin County, 1.24 mi WSW of Grantville
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.371, -76.650
A severe thunderstorm producing winds estimated near 60 mph knocked down trees near the intersection of Route 22 and Route 743.
Thunderstorm Wind, Dauphin
- When
- June 3, 10:26 AM EST
- Where
- Dauphin County, 1.74 mi NW of Hershey Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 40.320, -76.690
A severe thunderstorm produced a 58 mph wind gusts at a mesonet station near Hummelstown.
Thunderstorm Wind, Lancaster
- When
- June 3, 10:43 AM EST
- Where
- Lancaster County, 1.37 mi NE of Reinholds
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.282, -76.099
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires at Mill Road and Bensing Road.
Thunderstorm Wind, Lancaster
- When
- June 3, 10:50 AM EST
- Where
- Lancaster County, 1.86 mi SSE of Lancaster
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 40.045, -76.288
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires at North Broad Street and East Walnut Street in Lancaster.
Thunderstorm Wind, Cameron
- When
- June 3, 2:35 PM EST
- Where
- Cameron County, 1.32 mi S of Sinnamahoning
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- 911 Call Center
- Coordinates
- 41.301, -78.101
A severe thunderstorm producing winds estimated near 60 mph knocked down trees across Wykoff Road near Sinnemahoning.
Thunderstorm Wind, Clinton
- When
- June 3, 3:27 PM EST
- Where
- Clinton County, 0.18 mi S of Lamar
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 41.017, -77.530
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires near Lamar.
Thunderstorm Wind, Centre
- When
- June 3, 3:34 PM EST
- Where
- Centre County, 1.02 mi ESE of Rebersburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 40.947, -77.411
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires east of Rebersburg.
Thunderstorm Wind, Snyder
- When
- June 3, 3:50 PM EST
- Where
- Snyder County, 1.06 mi E of Penns Creek
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.852, -77.030
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees on Scholl Road east of Penns Creek.
Thunderstorm Wind, Snyder
- When
- June 3, 3:50 PM EST
- Where
- Snyder County, 1.34 mi N of Penns Creek
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 40.869, -77.048
A severe thunderstorm producing winds estimated near 60 mph knocked down multiple trees onto Route 104 near Penns Creek.
Hail, Snyder
- When
- June 3, 3:58 PM EST
- Where
- Snyder County, 0.69 mi N of Troxelville
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.810, -77.200
A severe thunderstorm produced quarter-sized hail in Troxelville.
Thunderstorm Wind, Northumberland
- When
- June 3, 4:07 PM EST
- Where
- Northumberland County, 0.9 mi WNW of Rebuck
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.723, -76.737
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires near Rebuck.
Thunderstorm Wind, Snyder
- When
- June 3, 4:07 PM EST
- Where
- Snyder County, 2.32 mi E of Beavertown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.753, -77.126
A severe thunderstorm producing winds estimated near 60 mph produced wind damage at a campground east of Beavertown.
Thunderstorm Wind, Tioga
- When
- June 3, 4:15 PM EST
- Where
- Tioga County, 0.38 mi ESE of Ogdensburg
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 41.619, -76.973
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires near Ogdensburg.
Thunderstorm Wind, Snyder
- When
- June 3, 4:20 PM EST
- Where
- Snyder County, 1.73 mi SW of Mc Kees Half Falls
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.650, -76.940
A severe thunderstorm producing winds estimated near 60 mph snapped multiple trees along Route 11 south of Port Trevorton.
Hail, Dauphin
- When
- June 3, 4:36 PM EST
- Where
- Dauphin County, 0.52 mi W of Berrysburg
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 40.600, -76.810
A severe thunderstorm produced quarter-sized hail in Berrysburg.
Thunderstorm Wind, Dauphin
- When
- June 3, 4:36 PM EST
- Where
- Dauphin County, 0.69 mi ENE of Pillow
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 40.634, -76.768
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires southeast of Pillow.
Hail, Dauphin
- When
- June 3, 4:40 PM EST
- Where
- Dauphin County, 1.72 mi WSW of Loyalton
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.560, -76.780
A sub-severe thunderstorm produced nickel-sized hail near Elizabethville.
Thunderstorm Wind, Dauphin
- When
- June 3, 4:42 PM EST
- Where
- Dauphin County, 1.5 mi W of Loyalton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- 911 Call Center
- Coordinates
- 40.566, -76.778
A severe thunderstorm producing winds estimated near 60 mph knocked down trees and wires east of Elizabethville.
Thunderstorm Wind, Snyder
- When
- June 3, 4:59 PM EST
- Where
- Snyder County, 1.46 mi SW of Mc Kees Half Falls
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 40.657, -76.942
A severe thunderstorm producing winds estimated near 60 mph destroyed a barn near the intersection of Sawmill Road and Oriental Road in Chapman Township.
Thunderstorm Wind, Centre
- When
- June 3, 5:02 PM EST
- Where
- Centre County, 0.69 mi N of Coleville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 40.910, -77.780
A severe thunderstorm producing winds estimated near 60 mph snapped several trees in Bellefonte and knocked down a tree across a road.
Thunderstorm Wind, Lebanon
- When
- June 3, 5:02 PM EST
- Where
- Lebanon County, 1.72 mi WNW of East Hanover
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.410, -76.610
A severe thunderstorm producing winds estimated near 60 mph knocked down about a dozen trees west of Harper Tavern.
Thunderstorm Wind, Lebanon
- When
- June 3, 5:14 PM EST
- Where
- Lebanon County, 0.87 mi SE of Richland
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 40.360, -76.260
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires near Richland.
Thunderstorm Wind, Lebanon
- When
- June 3, 5:15 PM EST
- Where
- Lebanon County, 0.53 mi E of Newmanstown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.350, -76.210
A severe thunderstorm producing winds estimated near 60 mph knocked down a large tree and tore a copper roof off of a porch near Newmanstown.
Thunderstorm Wind, Lebanon
- When
- June 3, 5:15 PM EST
- Where
- Lebanon County, 0.69 mi N of Newmanstown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.360, -76.220
A severe thunderstorm producing winds estimated near 60 mph knocked down several large trees near Newmanstown.
Thunderstorm Wind, Lancaster
- When
- June 3, 5:32 PM EST
- Where
- Lancaster County, 0.49 mi W of Durlach
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 40.230, -76.239
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires northeast of Brickerville.
Thunderstorm Wind, Lancaster
- When
- June 3, 5:39 PM EST
- Where
- Lancaster County, 0.37 mi N of Hinkletown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 40.155, -76.131
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires southeast of Ephrata.
Thunderstorm Wind, Lancaster
- When
- June 3, 5:54 PM EST
- Where
- Lancaster County, 0.87 mi NNE of South Hermitage
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Utility Company
- Coordinates
- 40.081, -75.992
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto wires southwest of Narvon.
Thunderstorm Wind, Cumberland
- When
- June 3, 6:30 PM EST
- Where
- Cumberland County, 0.48 mi WNW of Carlisle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.202, -77.189
A severe thunderstorm producing winds estimated near 60 mph knocked down a pole onto High Street in Carlisle.
Thunderstorm Wind, Cumberland
- When
- June 3, 6:30 PM EST
- Where
- Cumberland County, 0.32 mi SSW of Carlisle
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.196, -77.182
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto wires on South Spring Garden Street in Carlisle.
Thunderstorm Wind, York
- When
- June 3, 7:00 PM EST
- Where
- York County, 0.64 mi N of Dover
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 40.009, -76.849
A severe thunderstorm producing winds estimated near 60 mph knocked down several large trees and damaged a garage near Dover.
Thunderstorm Wind, York
- When
- June 3, 7:15 PM EST
- Where
- York County, East York
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 39.970, -76.680
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto a house in East York.
Thunderstorm Wind, York
- When
- June 3, 7:17 PM EST
- Where
- York County, 0.87 mi NE of York
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.960, -76.710
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto wires in York.
Thunderstorm Wind, York
- When
- June 3, 7:27 PM EST
- Where
- York County, 0.75 mi SE of Dallastown
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Trained Spotter
- Coordinates
- 39.893, -76.639
A severe thunderstorm producing winds estimated near 60 mph knocked down trees onto Krista Lane in Dallastown.
Thunderstorm Wind, York
- When
- June 3, 7:27 PM EST
- Where
- York County, 0.5 mi ENE of Red Lion
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.901, -76.611
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree onto wires in Red Lion.
Thunderstorm Wind, York
- When
- June 3, 7:30 PM EST
- Where
- York County, 1.16 mi SSW of Windsor
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.904, -76.586
A severe thunderstorm producing winds estimated near 60 mph knocked down a tree and wires on Jefferson Lane near Windsor.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Pennsylvania, June 3, 20204 deaths · 72 kt wind · 140 events
- Damaging Winds in New Jersey, June 3, 202081 kt wind · 133 events
- Flash Flooding and Hail in Missouri, June 3 to 5, 2020$779,000 · 1 in hail · 41 events
- Hail and Damaging Winds in Nebraska, June 3, 2020$1.2 million · 1.75 in hail · 20 events
- Damaging Winds in Pennsylvania, June 3, 2020$295,000 · 70 kt wind · 18 events
- Flash Flood in Florida, June 3, 2020$450,000 · 1 event
- Flash Flood and Damaging Winds in Indiana, June 3 to 4, 2020$67,000 · 74 kt wind · 6 events
- Hail in Kansas, June 3, 2020$50,000 · 1.5 in hail · 1 event
- Flooding and Damaging Winds in Ohio, June 3, 2020$25,000 · 52 kt wind · 14 events
- Damaging Winds in New York, June 3, 2020$35,000 · 52 kt wind · 6 events
- Tornadoes and Flash Flood in Missouri, June 3 to 5, 2020EF0 · 32 events
- Flash Flood and Hail in Missouri, June 3, 20203 injured · 1 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 896042, 896043, 896044, 896045, 896046, 896047, 896048, 896049, 896050, 896051, 896052, 896054, 896057, 896058, 896060, 896061, 896328, 896062, 896063, 896087, 896088, 896090, 896092, 896094, 896038, 896095, 896096, 896097, 896099, 896040, 896100, 896041, 896103, 896104, 896106, 896307, 896308, 896309, 896310, 896311, and more.